Well, the goop has gotta come out somehow, you know.
Ladies and gentlemen, I present to you… Medical science! Ta da!!
It’s quite common in most medications. They have to post allll side effects. Gravol’s side effects list vomiting and nausea as well.
Really? What irony. It just makes it look like they’re ineffective.
Different people react differently. Some have opposite reactions to medications and have the symptoms that medication is supposed to help with. If you don’t find its helping you should always go to the doctor to get assessed anyways. Medicine is not a one size fits all unfortunately, I wish more people would realize its okay to have the treatment reassessed if its not working.
I have asthma and the inhaler makes me cough initially, but it clears my airway and stops it from constricting so I can breathe easier. I figure this is similar.
I feel you. I have terrible sinus issues and just got put on a 3-medicine daily regimen after suffering from bad sinus infections and severe allergy sensitivities for over 2 years. All the medicines have side effects of sneezing, sinus pain, runny nose… WHY.
I once had sleep mediciation which had a side effect of insomnia =_=
I once got an inhaler that had a sticker on the side that said in large letters”For inhalation purposes only” I was like…its…an inhaler…how the hell else would you take it?! As a suppository?
NAME — Get a Gravatar
Boumeries is © 2011-2017 by Boum / Samantha Leriche-Gionet. All rights reserved.